# SDR CA140625002

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Part time: 42,789 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION AFT WET AREA BS 947.5, RBL 7 TO LBL 52 TOP SURFACE OF FLOORBEAM REPAIRED IAW SRM 53-70-51-2R-5, REPAIR 5, REV 50 AND SERVICE REQUEST 3-2869338901, INSTRUCTIONS AND EO 11587, PART 1 AND 2.
